# SDR YQSA2023110700001

- Difficulty date: November 5, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N852SH
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600476
- Aircraft time: 3,379 hours, 2,193 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Missing
- Location: Mlg
- Part time: 3,379 hours, 2,193 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: E, D, Z
- Precautionary procedure: K

## Discrepancy

CLIMBED OUT OF VEGAS, WAS HIT BY WAKE TURBULENCE FROM AIRLINER. ABOUT 10,000 FEET VIBRATION STARTED IN NOSE, CYCLED GEAR TO HOPEFULLY ALLEVIATE ISSUE, PERSISTED THE WHOLE FLIGHT. UPON DESCENT, VIBRATION INCREASED UNTIL 6000 WHEN A “THUMP” WAS HEARD. LANDED WITH NO ISSUE, ON GROUND DISCOVERED RIGHT NOSE GEAR DOOR WAS GONE.
